# SDR DALA2022041202522

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 59,284 hours, 41,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OUT OF LIMIT CRACK ON FLOOR BEAM STA Y=737 AND BTW X=52 RH TO X=56 RH. SUMMARY OF NRC 00095: FLOOR BEAM STA Y=737 AND BTW X=52 RH TO X=56 RH WAS REPAIRED PER ER/A 598428-14 REV. ORIGINAL SECTION 1 PERMANENT REPAIR AND PRI 598428-14 REV. 0 AND 1. REPETITIVE GENERAL VISUAL INSPECTION EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR IS FOLLOW UNDER LOG 2188880 PER ER/A 598428-14 REV ORIG.SECTION II. ASSOCIATED ER/A 14-598428 ADDED FOR AC 9504. (LP #2189997)
